Local solvability of diagonal equations (again)

Research output: Contribution to journalArticle

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)73-77
Number of pages5
JournalActa Arithmetica
Volume124
Issue number1
DOIs
StatePublished - Nov 13 2006
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Local solvability of diagonal equations (again)'. Together they form a unique fingerprint.

  • Cite this